Tohoku Mathematical Journal

The trace theorem on anisotropic Sobolev spaces

Mayumi Ohno, Yasushi Shizuta, and Taku Yanagisawa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 46, Number 3 (1994), 393-401.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178225719

Digital Object Identifier
doi:10.2748/tmj/1178225719

Mathematical Reviews number (MathSciNet)
MR1289186

Zentralblatt MATH identifier
0810.46029

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Citation

Ohno, Mayumi; Shizuta, Yasushi; Yanagisawa, Taku. The trace theorem on anisotropic Sobolev spaces. Tohoku Math. J. (2) 46 (1994), no. 3, 393--401. doi:10.2748/tmj/1178225719. https://projecteuclid.org/euclid.tmj/1178225719.


Export citation

References

  • [1] C. BARDOS AND J. RAUCH, Maximal positive boundary value problems as limits of singular perturbation problems, Trans. Amer. Math. Soc. 270 (1982), 377^08.
  • [2] M. OHNO, Y. SHIZUTA AND T. YANAGISAWA, The initial boundary value problem for linear symmetri hyperbolic systems with boundary characteristic of constant multiplicity, J. Math. Kyoto Univ., to appear.
  • [3] N. SHIMAKURA, Partial Differential Operators of Elliptic Type, Trans. Math. Monographs, Vol. 99, Amer. Math. Sco., Providence, 1992.
  • [4] H. TRIEBEL, Interpolariton Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, 1978.